# SDR DHL200071705D

- Difficulty date: January 13, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D CK, FS 640 FLOORBEAM AT WBL 208 RBL 25-45 AREA OF DEEP SCRATCH AND BLENDINGS.  CUT OUT DAMAGED AREA FROM FS 640 FLOORBEAM AT WBL 208 RBL 65 TO LBL 25 PER SRM 53-10-8 FIG 3 SHEET 1 STEP 3.  INSTALLED FLOORBEAM UPPER CHORD REPAIR AS PER SRM 53-10-8, FIG 3.  MATERIAL USED, BAC1505-10067 (55 LONG) AND SPLICE BAC 1490-2785 (12) LONG AND SPLICE BAC 1490-3831 (12 LONG) AND SPLICE 12 LONG FABRICATED FROM 7075T6 .050 THICKNESS AND SPLICE 12 LONG FABRICATED FROM 7075T6 THICKNESS .080.  INSTALLED DOUBLERS PER SRM 51-10-2. REF: N/R3391.
